# SDR DALA2022090605939

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 66,380 hours, 25,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9030200) DURING SERVICE CHECK FOUND ISLE UPPER EMERGENCY LIGHTS ON 11R/H AND 12 L/H ROW. REMOVED AND REPLACED BATTERY CHARGER PACK AND EMERGENCY BATTERY ASSY I.A.W B737 AMM 33-51. OPS CHECK OK.
